# SDR MASA97141

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150YV
- Make and model: Beech 1900D
- Aircraft serial: UE150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 7817 - MFR-PDX - ON FINAL APPROACH TO PDX, PILOT SELECTED GEAR DOWN, NOSE GEAR LIGHT DID NOT ILLUMINATE.  ON SUBSEQUENT GO AROUND, RECYCLED GEAR, MAIN GEAR LIGHTS ILLUMINATED, NOSE GEAR LIGHT DID NOT INSTANTLY ILLUMINATE.  THE GEAR WARNING HORN SOUNDED FOR AN INSTANT, THEN THE NOSE GEAR LIGHT ILLUMINATED.  THE CREW DECLARED AN EMERGENCY, THEN LANDED ON VISUAL APPROACH WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE DOWNLOCK SWITCH, TEST FLEW AIRCRAFT, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
